# SDR ABXA2014020410

- Difficulty date: February 4, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1623158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE PANEL ATTACH BEAM UPPER CHORD SPLIT ON EDGE AT STATION 285, 50 INCHES FROM REAR SPAR.  REMOVED OLD UPPER CORD & INSTALLED NEW UPPER CORD FROM REAR SPAR TO TE PANEL ATTACH BEAM AT STATION 285, IAW SRM 51-40-02.  SDR INFO CORRODED, PN 113T1623-158, SN NA, PART NAME CHORD, UPPER LOCATION 50 INCHES FROM RT WING TE AT STATION 285.  ACFT WAS GROUNDED.
